# SDR CALA9901185

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT RT FLOOR SKIN CORRODED AT FS 148, RBL 6.  THE CORRODED AREA WAS CUT OUT, FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-3 AND 51-30-2.
